confused Posted July 13, 2011 Share Posted July 13, 2011 I take wellbutrin. I started at 150 and now take 300. Is 450 the max? My pdoc is thinking of bumping me up to 450 and told me to try combining the 300 and 150 I have left over, and if it goes well he'll write me a script for 450 next time. He told me if I try to split the 300 it's not scored and it will change the effect without the coating intact. I told him I had enough of the pills to last, but now I realize I'll run out of the 150 before my next appointment. I'm not sure how I feel about the 450. I have more energy, but I feel a little shaky and spacey. I was doing fine on 300, just feeling kinda blah and no energy, but not too bad. I can go back to 300 when I run out of the 150, but what would happen if I tried splitting the 300? Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.